# SDR 95FDEA01326

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 2024T3
- Condition: Corrosion
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE AT BS 1010 RBL 9 WL 138.  REMOVED DAMAGE IN A .5 INCH BY 6 INCH AREA AND FABRICATED REPAIR PART ALODINED, PRIMED AND INSTALLED REPAIR IAW FEDEX SRM 53-10-4.
